# SDR AALA202301300113

- Difficulty date: January 27, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323
- Aircraft serial: 41668
- Aircraft time: 39,133 hours, 4,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR EXIT SIGN AND EXTERIOR LIGHT INOPERATIVE. REPLACED EMERGENCY LIGHT BATTERY PACK POWER SUPPLY M33424 BATTERY PACK. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
